# SDR UIEA2024120201142

- Difficulty date: November 30, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N482MC
- Make and model: Boeing 747443
- Aircraft serial: 32340
- Aircraft time: 93,599 hours, 12,383 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 4137T1001
- Part serial: 256C
- Condition: Failed
- Location: Flap Drive
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H  W/W OUTBD FLAP ALTERNATE DRIVE MOTOR FUNCTION FAIL.( 1. IAW AMM 27-51-17-004-026 REV. 111 AND AMM 27-51-17-404-010 REV. 112. 2. REPLACE R/H W/W OUTBD FLAP ALTERNATE DRIVE MOTOR. OPS CHK OK  /    )
